# SDR UPS96420610

- Difficulty date: July 14, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N671UP
- Make and model: Boeing 747123
- Aircraft serial: 20323
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Bs 2726-2733
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE DLY, EMPENNAGE LEFT SIDE 8 TO 9 INCH CRACK ABOUT MIDDLE OF EXHAUST SECTION, CRACKED COMPLETELY THROUGH INTO APU SECTION, AFT OF HORIZONTAL STABILIZER BETWEEN FS 2726 TO 2733 WL 320.  REPAIRED APU HOUSING SECTION SKIN SECTION, SEALED AND PAINTED PER SRM 53-30-03 FIG 1A.
